MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407685
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 01/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the full lead was returned.Analysis was performed and no anomalies were found.The proximal conductor of the lead became extrinsically fractured due to melting.The outer insulation of the lead was extrinsically breached due to melting.Visual analysis of the lead indicated apparent explant damage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing occasional complete heart block.An x-ray verified both the right atrial (ra) and right ventricular (rv) leads had dislodged.Both leads were explanted and replaced.No further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7417047
Report Number2649622-2018-04628
Device Sequence Number16384498
Product Code DTB
UDI-Device Identifier00613994329400
UDI-Public00613994329400
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2017
Device Model Number407685
Device Catalogue Number407685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR